Indiana, 2012Tornadoes and Flooding in Indiana, May 1, 2012
May 1, 2012 · NWS IND · 32 events in 18 counties and zones
An area of low pressure moved along a warm front during the afternoon of May 1. The low and front interacted with warm and unstable air to produce numerous thunderstorms across central Indiana.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $72,000
- Crop damage
- $500
- Events
- 32
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An area of low pressure moved along a warm front during the afternoon of May 1. The low and front interacted with warm and unstable air to produce numerous thunderstorms across central Indiana. One storm produced a couple of tornadoes, and another produced a brief tornado. Other storms produced large hail and damaging winds.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before the first event at May 1, 1:24 PM EST, 9 minutes earlier.
Area forecast discussion, May 1, 1:24 PM EST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
224 PM EDT TUE MAY 1 2012
.UPDATE...
THE LONG TERM SECTION HAS BEEN UPDATED BELOW
&&
.SYNOPSIS...
ISSUED AT 323 AM EDT TUE MAY 1 2012
A WEAK SURFACE BOUNDARY WILL SINK SOUTH OF CENTRAL INDIANA EARLY
THIS MORNING AND THEN SLOWLY MEANDER BACK NORTH ACROSS THE THE AREA
TODAY. SOME UPPER LEVEL WAVES WILL MOVE ALONG THIS BOUNDARY TODAY
AND TONIGHT AND WILL BRING ADDITIONAL SHOWERS AND STORMS...AND THEN
AGAIN FROM THURSDAY NIGHT THROUGH THE WEEKEND. THE UPPER RIDGE WILL
BRIEFLY STRENGTHEN INTO THE AREA ALLOWING A BRIEF RESPITE FROM STORM
CHANCES WEDNESDAY AND THURSDAY. ANOTHER RIDGE WILL BUILD BACK OVER
THE REGION EARLY NEXT WEEK.
&&
.NEAR TERM /REST OF TODAY/...
ISSUED AT 1112 AM EDT TUE MAY 1 2012
THUNDERSTORM COMPLEX ASSOCIATED WITH WELL DEFINED MCV IS NOW
ENTERING INDIANA...AND THIS WILL PUSH NORTHEAST ACROSS ESPECIALLY
THE NORTHWESTERN TWO THIRDS OF THE AREA THROUGH MID AFTERNOON.
HAVE UPGRADED POPS TO CATEGORICAL IN THESE AREAS FOR THE NEXT FEW
HOURS AS THIS COMPLEX PUSHES THROUGH.
IN ADDITION...LOWERED TEMPS SEVERAL DEGREES IN AREAS MOST LIKELY
TO BE IMPACTED...AS RAIN COOLED AIR WILL IMPACT AMOUNT OF WARMING
OCCURRING.
&&
.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
ISSUED AT 323 AM EDT TUE MAY 1 2012
AS THE WARM FRONTAL ZONE LIFTS FARTHER NORTHWARD THIS
EVENING...CHANCES FOR SCATTERED SHOWERS AND THUNDERSTORMS WILL
PERSIST ACROSS THE FORECAST AREA TONIGHT...SLOWLY COMING TO AN END
FROM SOUTH TO NORTH BY EARLY WEDNESDAY MORNING. ONCE AGAIN THIS
WEATHER IS NOT EXPECTED TO BECOME SEVERE. LOWS TONIGHT LOW-MID 60S.
AN UPPER LEVEL RIDGE STRENGTHENS INTO THE AREA WEDNESDAY AND
THURSDAY WHICH SHOULD PUT A DAMPER ON PRECIPITATION CHANCES...AND
THUS WILL CONTINUE WITH A DRY FORECAST DURING THIS PERIOD. STORM
CHANCES RETURN TO THE NORTH ON THURSDAY NIGHT WITH AN APPROACHING
DISTURBANCE. (MAINLY NORTH OF I-70).
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
ISSUED AT 212 PM EDT TUE MAY 1 2012
WEAK FRONTAL BOUNDARY IS EXPECTED TO LINGER THROUGH THE OHIO
VALLEY AND INDIANA DURING THIS PERIOD WHILE THE GFS HINTS AT
RIDGING ALOFT. GFS FAILS TO INDICATE ANY ORGANIZED SHORT WAVE
PASSING THROUGH THE RIDGING ALOFT...THUS CONFIDENCE IN POPS IS
LOW...PARTICULARLY IN THE FIRST PART OF THE FORECAST PERIOD WHERE
BROAD...BUT WEAK HIGH PRESSURE LOOKS TO BE SET UP ACROSS
DIXIE...THE OHIO VALLEY AND THE WESTERN GREAT LAKES. FOR NOW HAVE
STUCK WITH THE VERY LOW CHANCE POPS VIA ALLBLEND...BUT WOULD NOT
BE SURPRISED WITH A TREND TOWARD A DRIER FORECAST AS LITTLE FORCING
APPEARS AVAILABLE.
&&
.AVIATION /DISCUSSION FOR THE 011800Z TAF ISSUANCE/...
ISSUED AT 1216 PM EDT TUE MAY 1 2012
IFR CONDITIONS EXPECTED TO IMPROVE TO VFR AFTER APPROXIMATELY 20Z-
21Z. MVFR TO IFR FOG WILL BE POSSIBLE BETWEEN 06Z-13Z. A RETURN TO
VFR IS EXPECTED AFTER 14Z.
RAIN SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A SHORT WAVE
PASSING ACROSS INDIANA ARE EXPECTED TO EXIT THE TAF SITES QUICKLY
AFTER 18Z-19Z. CONDITIONS ARE EXPECTED TO BE HIGHLY CHANGEABLE NEAR 18Z.
IN THE WAKE OF THE SHORT WAVE...VFR CONDITIONS ARE EXPECTED TO
RETURN AS AIR ACROSS SOUTHWEST INDIANA AND SOUTHERN ILLINOIS IS
ADVECTED INTO CENTRAL INDIANA. MOSTLY CLEAR SKIES ARE EXPECTED
OVERNIGHT...AND WITH THE WET GROUND SOME MVFR FOG IS EXPECTED. FOG
SHOULD NOT BE AS WELL DEVELOPED ON WEDNESDAY MORNING AS MIXING IS
EXPECTED TO CONTINUE THROUGH THE NIGHT IN THE SOUTHWEST FLOW. ONCE
HEATING RESUMES AFT 14Z WED...FOG WILL BURN OFF AS WE RETURN TO
VFR.
FORECAST SOUNDINGS AFT 18Z WED APPEAR FAVORABLE FOR CONVECTION
ONCE AGAIN. STEEP LAPSE RATES ALONG WITH LIFTED INDICES NEAR -8
ALONG WITH CAPE NEAR 2500 J/KG WILL RESULT IN TSRA DURING THE AFTERNOON.
&&
.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SYNOPSIS...SMF
NEAR TERM...NIELD
SHORT TERM...SMF
LONG TERM....PUMA
AVIATION...JP
Hazardous weather outlook, May 1, 8:42 AM EST, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
942 AM EDT TUE MAY 1 2012
INZ021-028>031-035>049-051>057-060>065-067>072-021345-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
942 AM EDT TUE MAY 1 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.
.DAY ONE...TODAY AND TONIGHT.
OUTLOOK: THUNDERSTORMS TODAY AND TONIGHT. THERE IS A SLIGHT RISK
OF SEVERE WEATHER TODAY.
HAZARDS: THUNDERSTORMS...WITH DAMAGING WINDS...LARGE HAIL...AND
ISOLATED TORNADOES POSSIBLE.
TIMING: SCATTERED THUNDERSTORMS EXPECTED TODAY AND TONIGHT.
DISCUSSION: A FRONT WILL STALL ACROSS INDIANA TODAY. SCATTERED
SHOWERS AND THUNDERSTORMS WILL DEVELOP TODAY AND TONIGHT AS
SEVERAL UPPER LEVEL DISTURBANCES MOVE ACROSS THE AREA.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
OUTLOOK: THUNDERSTORMS ARE POSSIBLE AT TIMES STARTING THURSDAY
NIGHT AND LASTING THROUGH NEXT MONDAY. WE ARE NOT EXPECTING ANY
OUTBREAKS OF SEVERE WEATHER AT THIS TIME.
DISCUSSION: AN UPPER RIDGE WILL BRIEFLY STRENGTHEN INTO THE AREA
ALLOWING A BRIEF RESPITE FROM STORM CHANCES WEDNESDAY AND
THURSDAY. A FRONTAL BOUNDARY ALONG WITH SEVERAL UPPER LEVEL
DISTURBANCES MOVING ACROSS IT WILL IMPACT CENTRAL INDIANA ONCE
AGAIN STARTING THURSDAY NIGHT AND LASTING THROUGH EARLY NEXT WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE POSSIBLE TODAY AND TONIGHT.
&&
MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)
NIELD
In the hours before
Local storm report, May 1, 11:58 AM EST, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1258 PM EDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1256 PM LIGHTNING AVON 39.76N 86.38W
05/01/2012 HENDRICKS IN EMERGENCY MNGR
RESIDENTIAL BUILDING FIRE DUE TO LIGHTNING.
&&
EVENT NUMBER IND1200194
JPEvent by event
20 hail, 7 thunderstorm wind, 3 tornado, 2 flood. Local standard time, as filed.
Tornado, Clay
- When
- May 1, 1:33 PM EST to 1:34 PM EST
- Where
- Clay County, 2.29 mi N of Old Hill to 2.33 mi N of Old Hill
- Rating
- EF0
- Path length
- 0.1 mi
- Path width
- 50 yd
- Property damage
- $3,000
- Crop damage
- $500
- Reported by
- Emergency Manager
- Coordinates
- 39.333, -87.195
A small storm, with a weak radar signature, produced a brief tornado near Cory in Clay County. This EF-0 tornado had a path length of 0.1 mile and was 50 yards wide, touching down at 2:33 PM EDT. A few trees and some corn stalks were damaged from this tornado.
Thunderstorm Wind, Monroe
- When
- May 1, 2:00 PM EST
- Where
- Monroe County, 0.27 mi SE of Ellettsville
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Law Enforcement
- Coordinates
- 39.228, -86.616
Isolated reports of trees being down in the Ellettsville area were due to damaging thunderstorm wind gusts.
Hail, Brown
- When
- May 1, 2:47 PM EST to 2:49 PM EST
- Where
- Brown County, 0.4 mi NE of Nashville
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 39.205, -86.245
Hail, Bartholomew
- When
- May 1, 2:50 PM EST to 2:52 PM EST
- Where
- Bartholomew County, 1.35 mi WSW of Riverview Acres
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.244, -85.944
Quarter sized hail was observed in northwest Columbus on Lowell Road, just west of Highway 31.
Thunderstorm Wind, Johnson
- When
- May 1, 2:53 PM EST
- Where
- Johnson County, 1.48 mi NNW of Smith Valley
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 39.620, -86.210
A measured 59 mph thunderstorm wind gust was observed in this location.
Thunderstorm Wind, Bartholomew
- When
- May 1, 2:53 PM EST
- Where
- Bartholomew County, 0.15 mi S of Taylorsville
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Newspaper
- Coordinates
- 39.298, -85.950
Trees were reported down in this location due to damaging thunderstorm wind gusts.
Flood, Marion
- When
- May 1, 3:14 PM EST to 5:00 PM EST
- Where
- Marion County, 1.41 mi S of Ravenswood to 1.07 mi SSE of Ravenswood
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- COOP Observer
- Coordinates
- 39.860, -86.126
Street flooding was observed along Keystone and Kessler Avenues due to thunderstorm heavy rainfall.
Hail, Decatur
- When
- May 1, 3:23 PM EST to 3:25 PM EST
- Where
- Decatur County, Milford
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 39.350, -85.620
Thunderstorm Wind, Decatur
- When
- May 1, 3:23 PM EST
- Where
- Decatur County, Milford
- Measured
- 68 kt (78 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 39.350, -85.620
An estimated 78 mph thunderstorm wind gust was observed in Milford.
Thunderstorm Wind, Decatur
- When
- May 1, 3:27 PM EST
- Where
- Decatur County, 2.24 mi N of Greensburg
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $12,000
- Reported by
- Amateur Radio
- Coordinates
- 39.362, -85.488
A semi trailer was blown over due to damaging thunderstorm wind gusts.
Thunderstorm Wind, Henry
- When
- May 1, 3:49 PM EST
- Where
- Henry County, 0.52 mi NE of Sulphur Spgs
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Public
- Coordinates
- 40.006, -85.444
An estimated 70 mph thunderstorm wind gust was observed in Sulphur Springs.
Hail, Morgan
- When
- May 1, 3:50 PM EST to 3:52 PM EST
- Where
- Morgan County, 3.5 mi S of Paragon
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.350, -86.560
Thunderstorm Wind, Henry
- When
- May 1, 3:56 PM EST
- Where
- Henry County, 0.87 mi SE of Straughn
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 39.810, -85.290
An estimated 58 mph thunderstorm wind gust was observed in Straughn.
Hail, Lawrence
- When
- May 1, 4:25 PM EST to 4:27 PM EST
- Where
- Lawrence County, 0.69 mi N of O Olitic
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.910, -86.520
Nickel sized hail was accompanied by 40 mph thunderstorm wind gusts.
Hail, Jackson
- When
- May 1, 5:02 PM EST to 5:04 PM EST
- Where
- Jackson County, 2.69 mi W of Crothersville
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 38.796, -85.900
Hail, Warren
- When
- May 1, 5:31 PM EST to 5:33 PM EST
- Where
- Warren County, 1.26 mi WSW of Foster
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 40.140, -87.490
Hail, Fountain
- When
- May 1, 5:41 PM EST to 5:43 PM EST
- Where
- Fountain County, 3.49 mi S of Covington
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 40.080, -87.390
Hail, Fountain
- When
- May 1, 5:50 PM EST to 5:52 PM EST
- Where
- Fountain County, 0.87 mi SE of Veedersburg
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 40.110, -87.260
Tornado, Fountain
- When
- May 1, 5:57 PM EST to 5:58 PM EST
- Where
- Fountain County, 4.13 mi SE of Steam Corner to 4.25 mi SE of Steam Corner
- Rating
- EF0
- Path length
- 0.14 mi
- Path width
- 50 yd
- Reported by
- Amateur Radio
- Coordinates
- 40.013, -87.189
This tornado-producing storm formed in Illinois before traveling into central Indiana. The storm produced a tornado in central Indiana near the town of Yeddo in Fountain County. The EF-0 rated tornado touched down at 6:57 PM EDT and was on the ground briefly. The tornado's width was 50 yards and the path length was approximately one tenth of a mile.
Hail, Hendricks
- When
- May 1, 6:00 PM EST to 6:02 PM EST
- Where
- Hendricks County, 0.77 mi SSE of North Salem
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.860, -86.644
Hail, Hendricks
- When
- May 1, 6:00 PM EST to 6:02 PM EST
- Where
- Hendricks County, 0.77 mi SSE of North Salem
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.860, -86.644
Hail, Knox
- When
- May 1, 6:03 PM EST to 6:05 PM EST
- Where
- Knox County, 0.4 mi SW of Monroe City
- Measured
- 0.88 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 38.615, -87.354
Hail, Knox
- When
- May 1, 6:07 PM EST to 6:09 PM EST
- Where
- Knox County, 0.43 mi SSW of Monroe City
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 38.614, -87.353
Hail, Owen
- When
- May 1, 6:08 PM EST to 6:10 PM EST
- Where
- Owen County, 1.75 mi ESE of Adel
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.190, -86.770
Hail, Knox
- When
- May 1, 6:13 PM EST to 6:15 PM EST
- Where
- Knox County, 0.6 mi SW of Wheatland
- Measured
- 1 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 38.664, -87.308
Hail, Hendricks
- When
- May 1, 6:25 PM EST to 6:27 PM EST
- Where
- Hendricks County, 0.53 mi E of Plainfield
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.700, -86.390
Hail, Hendricks
- When
- May 1, 6:29 PM EST to 6:31 PM EST
- Where
- Hendricks County, 0.53 mi E of Plainfield
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.700, -86.390
Tornado, Montgomery
- When
- May 1, 6:36 PM EST to 6:37 PM EST
- Where
- Montgomery County, 2.38 mi SSE of Linnsburg to 2.69 mi SSE of Linnsburg
- Rating
- EF1
- Path length
- 0.46 mi
- Path width
- 150 yd
- Property damage
- $48,000
- Reported by
- Amateur Radio
- Coordinates
- 39.968, -86.784
The same storm that produced the Yeddo tornado went on to produce this EF-1 tornado in Montgomery County, near the town of New Ross. The tornado touched down at 7:36 PM EDT and was on the ground for about a minute. Wind speeds for the tornado were 100-110 mph, and the width was 150 yards. The tornado was on the ground for about a half mile as it hit a house, destroyed a barn, and downed trees onto a house and two cars.
Hail, Monroe
- When
- May 1, 7:04 PM EST to 7:06 PM EST
- Where
- Monroe County, Unionville
- Measured
- 1.5 in hail
- Reported by
- Law Enforcement
- Coordinates
- 39.230, -86.420
Flood, Hancock
- When
- May 1, 7:11 PM EST to 9:00 PM EST
- Where
- Hancock County, 0.9 mi NNE of Greenfield to 0.97 mi ENE of Greenfield
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 39.791, -85.771
Heavy flooding was reported along Highway 9 in Greenfield due to thunderstorm heavy rainfall.
Hail, Brown
- When
- May 1, 7:18 PM EST to 7:20 PM EST
- Where
- Brown County, 0.42 mi NNE of Nashville
- Measured
- 1.5 in hail
- Reported by
- Amateur Radio
- Coordinates
- 39.206, -86.248
Hail, Morgan
- When
- May 1, 8:28 PM EST to 8:30 PM EST
- Where
- Morgan County, 3.5 mi S of Paragon
- Measured
- 0.88 in hail
- Reported by
- CoCoRaHS
- Coordinates
- 39.350, -86.560
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Flash Flooding in Oklahoma, May 1, 20121 injured · $272,000 · EF2 · 14 events
- Damaging Winds in North Carolina, May 1, 20121 death · $6,000 · 50 kt wind · 3 events
- Drought in Texas, May 1 to 31, 2012$5.0 million · 22 events
- Tornadoes and Hail in Minnesota, May 1, 2012$785,000 · EF0 · 32 events
- Hail in Nebraska, May 1, 2012$1.6 million · 1.5 in hail · 12 events
- Hail and Damaging Winds in Iowa, May 1 to 2, 2012$620,000 · 1 in hail · 21 events
- Tornado and Hail in Indiana, May 1, 2012$250,000 · EF1 · 6 events
- Tornadoes and Flash Flooding in Ohio, May 1 to 2, 2012$53,000 · EF0 · 34 events
- Tornadoes and Hail in Illinois, May 1, 2012$33,000 · EF1 · 8 events
- Tornado and Hail in Iowa, May 1, 2012$55,000 · EF0 · 16 events
- Flash Flooding and Hail in Ohio, May 1 to 2, 2012$46,000 · 1.75 in hail · 10 events
- Hail and Damaging Winds in Virginia, May 1, 20122 injured · $18,000 · 1.75 in hail · 11 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 384895, 381732, 379690, 379695, 379696, 386885, 386920, 379697, 379698, 379703, 379704, 379729, 379705, 379706, 379708, 379709, 379710, 379711, 384878, 379714, 379716, 379717, 379718, 379719, 379721, 379723, 379724, 384893, 379726, 386923, 379727, 379728.